×

zbMATH — the first resource for mathematics

Spectral and scattering theory for Schrödinger operators. (English) Zbl 0226.35076

MSC:
35P25 Scattering theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
35P05 General topics in linear spectral theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alsholm, P., & G. Schmidt, Spectral and Scattering Theory for Schrödinger Operators, Various Publications Series, No. 7 Matematisk Institut Aarhus Universitet. · Zbl 0226.35075
[2] Aronszajn, N., A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. Jour. Math. Pures et Appl. 36, 235–249 (1957). · Zbl 0084.30402
[3] Dollard, J. D., Screening in the Schrödinger theory of scattering. J. Math. Phys. 9, 620–624 (1968). · doi:10.1063/1.1664618
[4] Dunford, N., & J. T. Schwartz, Linear Operators, I, II. New York: Interscience 1966–1967.
[5] Hellwig, G., Differentialoperatoren der Mathematischen Physik. Berlin-Göttingen-Heidelberg-New York: Springer 1964. · Zbl 0134.08602
[6] Ikebe, T., Eigenfunction expansions associated with the Schrödinger operators and their applications to scattering theory. Arch. Rational Mech. Anal. 5, 1–34 (1960). · Zbl 0145.36902 · doi:10.1007/BF00252896
[7] Ikebe, T., & T. Kato, Uniqueness of the self-adjoint extensions of singular elliptic differential operators. Arch. Rational Mech. Anal. 9, 77–92 (1962). · Zbl 0103.31801 · doi:10.1007/BF00253334
[8] Kato, T., Growth properties of solutions of the reduced wave equation with a variable coefficient. Comm. Pure Appl. Math. 12, 403–425 (1959). · Zbl 0091.09502 · doi:10.1002/cpa.3160120302
[9] Kato, T., Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0148.12601
[10] Kuroda, S. T., On the existence and the unitary property of the scattering operator. Nuovo Cimento 12, 431–454 (1959). · Zbl 0084.44801 · doi:10.1007/BF02745786
[11] Kuroda, S. T., Construction of eigenfunction expansions by the perturbation method and its application to n-dimensional Schrödinger operators. MRC Technical Summary Report No. 744 (1967).
[12] Kuroda, S. T., Perturbation of eigenfunction expansions. Proc. Nat. Acad. Sci. U.S.A. 57, 1213–1217 (1967). · Zbl 0154.16401 · doi:10.1073/pnas.57.5.1213
[13] Kuroda, S. T., An abstract stationary approach to perturbation of continuous spectra and scattering theory. J. Analyse Math. 20, 57–117 (1967). · Zbl 0153.16903 · doi:10.1007/BF02786670
[14] Povzner, A. Ja., The expansion of arbitrary functions in terms of eigenfunctions of the operator -\(\Delta\)u+cu. A.M.S. Translations, Series 2, 60, 1–49 (1967). · Zbl 0179.14504
[15] Rejto, P. A., On the essential spectrum of the hydrogen energy and related operators, Pacific J. Math. 19, 109–140 (1966). · Zbl 0144.17701 · doi:10.2140/pjm.1966.19.109
[16] Riesz, F., & B. Sz.-Nagy, Functional Analysis. F. Ungar. Publ. Co. 1955.
[17] Schmidt, G., On the representation of the potential scattering operator in quantum mechanics. J. of Diff. Equations 7, No. 2, 389–394 (1970). · Zbl 0188.41002 · doi:10.1016/0022-0396(70)90117-8
[18] Shenk, N. A., Eigenfunction expansions and scattering theory for the wave equation in an exterior region. Arch. Rational Mech. Anal. 21, 120–150 (1966). · Zbl 0135.15602 · doi:10.1007/BF00266571
[19] Titchmarsh, E. C., Eigenfunction Expansions Associated with Second-Order Differential Equations. II. Oxford: Clarendon Press 1958. · Zbl 0097.27601
[20] Thoe, D. W., Spectral theory for the wave equation with a potential term. Arch. Rational Mech. Anal. 22, 364–406 (1966). · Zbl 0143.33101 · doi:10.1007/BF00266560
[21] Thoe, D. W., Eigenfunction expansions associated with Sch · Zbl 0168.12501 · doi:10.1007/BF00281639
[22] Watson, G., A Treatise on the Theory of Bessel Functions, 2nd Edition. Cambridge: University Press 1952.
[23] Yosida, K., Functional Analysis. Berlin-Heidelberg-New York: Springer 1965. · Zbl 0126.11504
[24] Zemach, C., & F. Odeh, Uniqueness of radiative solutions to the Schrödinger wave equation. Arch. Rational Mech. Anal. 5, 226–237 (1960). · Zbl 0136.09201 · doi:10.1007/BF00252905
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.